# SDR UIEA2019061074431

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS IS MISSING INDICATION ON RT "PRIM HX IN".  PERFORMED BITE TEST FOR MR SUPPLY BITE MODULE IAW B767 AMM 36-11-16-745-135 BITE PASSED INDICATION PRESENT.
